# SDR DL72L010914

- Difficulty date: June 3, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- Aircraft time: 72,385 hours, 48,833 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 65C158141
- Condition: Broken
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE HEARD THUMP SOUND ACCOMPANIED BY SHUDDER.  SHORTLY AFTER OUTBOARD FLAP STUCK IN 5 DEG RANGE WITH FLAP  HANDLE AT 2 DEG.  RETURNED TO CVG.  FOUND CABLE ATTACH BRACKET BROKEN ON LEFT I/B FLAP O/B TRACK.  REPLACED CABLE ATTACH BRACKET AND CABLE DRUM ASSY.  RIGGED AND SAFETIED O/B TRACK AFT FLAP EXTENSION CABLES.  OPS CK GOOD.  REF M/M.  INSPECTION INSPECTED  RIG AND OPS CK OF DRUM ASSY PER M/M RII COMPLIED WITH.
